Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Danette

Getting off Diane 35

Recommended Posts

It's not been a month since I started taking Diane 35 and after reading some people's experiences when quitting it I'm already starting to regret it!

I don't want to be on it forever but now if I stop taking it, that means my acne will come back worse than ever before in my life? I'd much rather have my acne as it is right now! What kind of treatment is it if it makes you dependable on it?

Maybe I'm talking too soon but now I'm terrified after what I've read (plus the side effects: depression, loss of libido, weight gain, etc...)

Should I stop taking it? Does anybody have a different experience to share? I wish I had done this research earlier... And I was already getting excited about the results :(

Share this post


Link to post
Share on other sites

I'm not sure if everyone who stops taking Diane35 gets acne that comes back twice as bad, worse, etc...........I think it depends on the individual person. Remember too.......people are more likely to post negative side effects from a drug than positive ones. You don't read too many positive things on this site lol. I'd go for it........it can't hurt to try I don't think. I hope it works well for you!!!

Share this post


Link to post
Share on other sites

Thank you for your reply :)

I'll try to stay positive and hope for the best.

My skin's been getting much better since I started taking Diane 35 and hope it stays this way when I get off it.

Share this post


Link to post
Share on other sites

Hey Girl,

you can read my other post regaridng Diane 35 .

but I would give you s short summary

I was on Diane 35 only for a month and I had severe reaction to it.rashes,myentire body was itchy

my acne got better the last week on it but at the sametime I brokeout in cystic acen on my back.

I stopped after finishing the pack ,gotmy period,right after my period BOOM I had weird symptoms...my acne was completly gone however my skin was extremly dry,the skin on front ofmy neck was pulling and I had to moisterize my enitre body with cocobutter.

joint and muscle pain ,couldnt sleep at night.it was sooo weird it seemed likeI was losing muscle mass.my weight was the same but all myclothes were 2 size big for me.alsthe muscleson my arms and legs were so week and loose.

I dont want to scare you but all I can say it was a nightmare for me and my family.my acne came back after a month and I started to break out on areas which I never ever had acne before.jawline,neck and back in cystic acne which I never had before.

I really did my best ,diet ...waht ever you imagin nothing helped this was from march when I stopped the pill.

so desperate and sick of this painful acne they put meon accutane for hundred times

I jsut gave up I started diane that I can finally be free of Accutane after 10 years but it had more side effects than Accutane ever had for me.

Share this post


Link to post
Share on other sites

When i went on it, it obviously didn't work straight away, but after a couple of months I noticed a fantastic improvement. For me, slight weight gain and a little moodiness weren't that big a deal because my skin is now about 95% better than it used to be. For me, I'd say that it was the 'cure.' So I really hope it works for you! Everyone does have different reactions, but for me it was the next step before some serious drugs and I was willing to give it a go. I will say though that when I came off it temporarily about a year ago, and started taking a lower dose (20) my acne came back pretty bad. Probably not as bad as originally, but because your perception changes and you're used to really nice skin it was a big shock and I went back on the 35. If I had to give any advice, it would be to only go on it if you're desperate and have pretty bad acne. Because you kind of get stuck with it. Lots of posts here are about being afraid of coming of bc and horror stories after going off. Still, if you feel the need, I really hope it works for you, and don't worry about the future yet.

Good luck! x

Share this post


Link to post
Share on other sites

Ahhh...I'm going through the same thing as you! I'm currently taking TriNessa (generic of Ortho Tri-Cyclen) and now that I want to quit, I'm scared that my acne will come back...and worse than ever!

I've never taken Diane 35, so I can't give you much advice :(

With TriNessa, I haven't had many bad side effects. I did, however, had a bad experience with Yaz.

Keep us updated on what you are doing!

Share this post


Link to post
Share on other sites

Thank you all so much for the answers! :)

So far I can't complain, it's been almost two months and the results are so good it kind of makes me forget about my initial fear, I actually regret not taking it earlier!

My skin is no longer oily! I have no new pimples (I did have a horrible initial breakout, but I was expecting it anyway), I lost weight, my boobs are bigger and my period was short without the usual painful cramps.. I think I sound like a saleswoman or something here lol but if my acne is to come back in full force if I ever get off Diane35 (hopefully not *touches wood*), it was well worth it.

I do have a little bit of nausea, but I expect it to go away by the third monthor so...

Well, this is my experience so far, hope you all girls are doing as good! :D

Share this post


Link to post
Share on other sites

I don't want to scare you but my skin went crazy when I quit diane, nothing would help, so I'm back on. I will eventually want to go off too, but I'm hoping that pehaps slowly weening off it might help the rebound effect, obviously if you do a month or two of every second or third day and so on you'll need another form of bc. Keep us posted.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×